# SDR C2XA09SH260

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 24,392 hours, 22,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 14533677401
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAIN DOOR LOWER HINGE LOCK PIN HAS MIGRATED HAT BUSHING.  MAINTENANCE REMOVED AND REPLACED MAIN DOOR LOWER HINGE IAW EMB-145 AMM 52-18-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
